Patient : Hi I'm Mrs. Trump. I recently got off my Birth Control to start trying. I had the couple day bleeding that is suppose to occur when you stop your BC. But about a week after that I had spotting for 2 days (2 spots of dark brownish blood than brown discharge). I am 4 days late, negative prego test. I have lower back pain, dizzy, tired, cramps for the past 5 days, sick to my stomach randomly through out the day, nipples are super tender. What should I do? Go to the doctor, wait it out, take another pregnancy test? Your input would be greatly appreciated.
Your periods are expected to be irregular for a few months once you come off the birth control, until regular ovulation resumes. If you experience severe symptoms, you may visit your doctor for examination and treatment. You may also take a blood test for the confirmation of pregnancy which is more accurate than the home pregnancy test.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.